Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 27, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jul 28, 2014, 1:22 PM MDT for Grand County, Larimer County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2014, 1:22 PM MDT (19:22 UTC)
- Expired
- Jul 28, 2014, 4:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grand County, CO, Larimer County, CO
The radar
The Denver radar (KFTG), 113 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -392 J/kg
- Mixed-layer LCL
- 1653 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
673
WGUS55 KBOU 281922
FFWBOU
COC049-069-282215-
/O.NEW.KBOU.FF.W.0027.140728T1922Z-140728T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
122 PM MDT MON JUL 28 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN LARIMER COUNTY IN NORTH CENTRAL COLORADO...
NORTHEASTERN GRAND COUNTY IN CENTRAL COLORADO...
* UNTIL 415 PM MDT
* AT 121 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN NEAR LONGS PEAK. THE RAIN IS MOVING SOUTH AT 15 MPH.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN
LARIMER AND NORTHEASTERN GRAND COUNTIES...WHICH INCLUDES DEER
RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS
AND STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAINS COULD ALSO
TRIGGER ROCK SLIDES OR DEBRIS FLOWS IN THE FERN LAKE BURN AREA.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4030 10567 4032 10570 4037 10571 4039 10568
4040 10564 4036 10556 4031 10560
$$
RJK2 follow-up statements
662
WGUS75 KBOU 282036
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
236 PM MDT MON JUL 28 2014
COC049-069-282215-
/O.CON.KBOU.FF.W.0027.000000T0000Z-140728T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-GRAND CO-
236 PM MDT MON JUL 28 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
SOUTHERN LARIMER AND NORTHEASTERN GRAND COUNTIES...
AT 231 PM MDT...THE RADAR INDICATED THE RAIN HAS ENDED OVER THE
WARNING AREA. ROCKY MOUNTAIN NATIONAL PARK OFFICIALS REPORTED ONE
INCH HAD FALLEN IN MORAINE PARK. THERE WERE NO REPORTS OF FLOODING
AT THIS TIME.
FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN
LARIMER AND NORTHEASTERN GRAND COUNTIES...WHICH INCLUDES DEER RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS
AND STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAINS COULD
ALSO TRIGGER ROCK SLIDES OR DEBRIS FLOWS IN THE FERN LAKE BURN AREA.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4030 10567 4032 10570 4037 10571 4039 10568
4040 10564 4036 10556 4031 10560
$$
RJK525
WGUS75 KBOU 282113
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
313 PM MDT MON JUL 28 2014
COC049-069-282123-
/O.CAN.KBOU.FF.W.0027.000000T0000Z-140728T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-GRAND CO-
313 PM MDT MON JUL 28 2014
...THE FLASH FLOOD WARNING FOR SOUTHERN LARIMER AND NORTHEASTERN
GRAND COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 4030 10567 4032 10570 4037 10571 4039 10568
4040 10564 4036 10556 4031 10560
$$
RJKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 9:46 AM MDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jul 28, 9:46 AM MDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 946 AM MDT MON JUL 28 2014 .UPDATE... ISSUED AT 946 AM MDT MON JUL 28 2014 MOSTLY SUNNY SKIES THIS MORNING WILL ALLOW FOR GOOD HEATING THIS MORNING AND EARLY AFTERNOON. SLIGHTLY DRIER AIR MOVED IN AT THE LOWER LEVELS TO PREVENT LOW CLOUDS...THOUGH THE AIRMASS IS STILL MOIST WITH PRECIPITABLE WATER VALUES AROUND ONE INCH. BECAUSE OF THE SUNNY SKIES...MAY NEED TO BUMP TEMPERATURES UP A COUPLE OF DEGREES. THIS MAY LEAD TO BECOMING A LITTLE MORE UNSTABLE AND ADDITIONAL STORMS THIS AFTERNOON AND EVENING. CURRENT FORECAST IS ON TRACK AND PLAN ON ONLY MAKING MINOR ADJUSTMENTS. LATEST MODELS CONTINUE TO SHOW HEAVY RAIN TUESDAY AFTERNOON AND INTO WEDNESDAY. MOST MODELS SHOWING WIDESPREAD 1 TO 2 INCHES OF RAIN. EXPECT POCKETS OF EVEN HEAVIER RAINFALL DUE TO THUNDERSTORMS. THERE IS SOME UNCERTAINTY WHEN THE RAIN WILL END...COULD BE EARLY TO LATE WEDNESDAY. THE FLASH FLOODING THREAT IS STILL LOOKING HIGH TUESDAY AFTERNOON INTO WEDNESDAY. && .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 420 AM MDT MON JUL 28 2014 TODAY IS SHAPING UP TO BE SIMILAR TO YESTERDAY. OVERALL WEATHER PATTERN HAS CHANGED VERY LITTLE WITH LIGHT NORTHWEST FLOW ALOFT ON PERIPHERY OF UPPER RIDGE TO OUR EAST. AT THE LOW LEVELS...SURFACE HIGH PRESSURE OVER THE NORTHERN PLAINS STATES AND WEAK TROUGH EXTENDING FROM THE FRONT RANGE NORTHWARD INTO SOUTHERN WYOMING WILL KEEP MOIST LOW LEVEL SOUTHEAST FLOW IN PLACE. A WEAK DENVER CYCLONE THIS MORNING IS EXPECTED TO GRADUALLY ERODE...BUT DEPENDING ON POSSIBLE STRATUS DEVELOPMENT IT COULD HOLD THROUGH THE DAY AS ANY DIFFERENTIAL HEATING WOULD ENHANCE CYCLONE. PRECIPITABLE WATER VALUES HAVE INCREASED TO AROUND 1.1 TO 1.25 INCHES ON THE PLAINS...BUT MOST SHORT RANGE MODELS SUGGEST SOME MID LEVEL DRYING COMING INTO FROM THE NORTHWEST LATER TODAY. AS A RESULT...PW VALUES BY AFTERNOON SHOULD BE SIMILAR TO THOSE SEEN YESTERDAY. CAPE VALUES WILL BE SLIGHTLY HIGHER AS SURFACE DEWPOINTS IN THE MID/UPPER 50S AND HIGHS IN THE MID 80S WOULD YIELD CAPES OF 1000-1500 J/KG. WITH LACK OF SHEAR AND SKINNY CAPE PROFILE...SEVERE THREAT WOULD BE LOW BUT LOCALLY HEAVY RAINFALL IS EXPECTED FROM STORMS...SEE HYDRO SECTION BELOW. ALSO CONCERNED THAT CAP MAY BE A LITTLE STRONGER WITH SLIGHT WARMING ALOFT...SO NOT ENTIRELY SURE WE WILL SEE WIDESPREAD CONVECTION ON THE PLAINS. HIGHEST PROBABILITY CERTAINLY ALONG THE FRONT RANGE MOUNTAINS/FOOTHILLS/PARK COUNTY AREA WHERE CAP WILL BE BROKEN. FOR TONIGHT...SHOWERS AND STORMS WILL LIKELY CONTINUE THROUGH A GOOD CHUNK OF THE EVENING BEFORE DECREASING AS MOIST AIRMASS SLOWLY GETS WORKED OVER. A FEW SHOWERS/STORMS COULD ACTUALLY LINGER THROUGH THE NIGHT WITH LOW/MID LEVEL FLOW TURNING WEAK UPSLOPE LATE AND WEAK Q-G FORCING REMAINS OVERHEAD. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 420 AM MDT MON JUL 28 2014 INCREASING CONCERN ABOUT HEAVY RAINFALL THREAT FOR LATE TUESDAY INTO EARLY WEDNESDAY MORNING. THERE HAS BEEN SOME FLIP FLOPPING BETWEEN THE MODELS ON THE POSITION OF THE SYNOPTIC SCALE FORCING...WITH SOME MODELS FOCUSED FROM LARIMER AND BOULDER COUNTIES ACROSS NORTHEASTERN COLORADO AND OTHERS FROM OUR SOUTHERN FOOTHILLS INTO SOUTHEASTERN COLORADO. BUT THERE IS PRETTY GOOD AGREEMENT ON A WIDE SWATH OF 1 TO 3 INCH RAIN AMOUNTS IN ABOUT AN 18 HOUR PERIOD. BIGGEST CONCERN HOWEVER IS THE POTENTIAL FOR HEAVIER RAINFALL AMOUNTS PRODUCED BY TERRAIN FOCUS...CONVECTION ON STATIONARY BOUNDARIES...OR TRAINING WITHIN THE LARGER RAIN BAND. WIND AND THERMODYNAMIC PROFILES LOOK TUESDAY EVENING LOOK REALLY FAVORABLE FOR STATIONARY HEAVY RAIN PRODUCING STORMS. DEEP MEAN WIND IS LIGHT AND PERHAPS A LITTLE EASTERLY...WITH STRONGER LOW LEVEL EASTERLIES AT THE SURFACE. THIS IS FAVORABLE FOR BOTH BACK BUILDING STORMS AND TERRAIN ANCHORING ON THE FOOTHILLS. IF CONVECTION GETS ORGANIZED ALONG THE FOOTHILLS THIS COULD PRODUCE A STATIONARY BOUNDARY PRODUCING REPEATED CONVECTION MOVING FROM THE BASE OF THE FOOTHILLS OR FURTHER EAST UP ACROSS THE FOOTHILLS. PRECIPITABLE WATER IS NOT EXTREME BUT IS QUITE SUFFICIENT FOR HEAVY RAIN RATES...PROBABLY AROUND 1.25 INCHES. SAME STORY FOR CAPE...DEEP SKINNY CAPE AROUND 500 J/KG...MAYBE AS MUCH AS 1000 J/KG WITH SOME OF THE EARLY CONVECTION. WARM CLOUD DEPTH IS ABOUT AS GREAT AS WE GET...UP TO AROUND 8000 FEET BY TUESDAY EVENING...SO WARM RAIN PROCESSES WILL BOOST PRECIPITATION EFFICIENCY ESPECIALLY IN A BROADLY SATURATED ENVIRONMENT. WOULD NOT BE SURPRISED TO SEE SEVERAL AREAS WITH 1 TO 2 INCH PER HOUR RAIN AMOUNTS THAT SUSTAIN FOR SEVERAL HOURS. A LITTLE EARLY FOR A WATCH YET...THERE MAY BE MORE CLARITY ON THE POSITION AND TIMING LATER TODAY...BUT WE WILL BE HIGHLIGHTING THE THREAT IN OUR PRODUCTS THIS MORNING. WEDNESDAY WILL LIKELY BE FAIRLY PLACID AFTER THE MAIN RAIN AREA EXITS. ECMWF IS SLOWER TO DO THAT...KEEPING SOME SIGNIFICANT RAIN INTO THE MORNING. WILL LEAVE SOME SUBSTANTIAL POPS...BUT THINK THE MAIN EVENT WILL BE OVER BEFORE WEDNESDAY MORNING. FOR THE REST OF THE PERIOD...SOME TEMPERATURE RECOVERY BUT LOW LEVELS REMAIN RELATIVELY COOL AS THE NNW FLOW CONTINUES. PROBABLY SOME MINOR RIPPLES IN THE FLOW THAT WILL MODULATE CONVECTIVE ACTIVITY...BUT OVERALL PROBABLY SCATTERED OVER THE MOUNTAINS AND ISOLATED LATE DAY STORMS WITH MARGINAL TEMPERATURES ON THE PLAINS. && .AVIATION...(FOR THE TAFS THROUGH 18Z TUESDAY MORNING) ISSUED AT 946 AM MDT MON JUL 28 2014 MOSTLY SUNNY SKIES ARE EXPECTED TO PREVAIL INTO THE AFTERNOON. THUNDERSTORMS WILL START TO FORM OVER THE MOUNTAINS AND FOOTHILLS AROUND 18Z AND THEN SPREAD EASTWARD. BEST CHANCE FOR STORMS WILL BE 21Z TO 02Z AT THE DENVER AIRPORTS. MAIN THREATS FROM THE STORMS WILL BE HEAVY RAIN AND OUTFLOW WINDS TO 40 KNOTS. LIGHT WINDS THIS MORNING ARE EXPECTED TO TURN SOUTHEASTERLY AFTER 18Z. WIND DIRECTION WILL SHIFT A FEW TIMES TODAY DUE TO OUTFLOW FROM CONVECTION. THERE WILL BE A CHANCE FOR LOW CLOUDS LATE TONIGHT AND TUESDAY MORNING...MAINLY 11Z TO 16Z. && .HYDROLOGY... ISSUED AT 420 AM MDT MON JUL 28 2014 TODAY WILL FEATURE A SIMILAR SETUP TO YESTERDAY. PRECIPITABLE WATER VALUES EXPECTED TO RANGE FROM 1.0 TO 1.25 INCHES FROM THE FOOTHILLS ONTO THE NEARBY ADJACENT PLAINS...AND WARM CLOUD DEPTH SHOWN TO BE NEAR 5000 FT. LOCALLY HEAVY RAINFALL WILL OCCUR THIS AFTERNOON AND EVENING...STRONGER STORMS WOULD PRODUCE 1 INCH IN 20-30 MINUTES. COLD POOL INTERACTION WITH INFLOW AND VERY WEAK FLOW ALOFT WOULD LIKELY RESULT IN VERY SLOW MOVING STORMS TODAY SO ISOLATED STRONGEST STORMS WOULD PRODUCE 2 INCHES IN AN HOUR. FLASH FLOOD PRONE AREAS SUCH AS BURN SCARS AND URBAN AREAS COULD SEE FLOODING ISSUES FROM THE ISOLATED STRONGEST STORMS. FLASH FLOOD RISK IS LOOKING HIGH FOR TUESDAY AFTERNOON AND TUESDAY NIGHT. TOO EARLY TO PICK THE FOCUS...THOUGH AREAS IN AND NEAR THE FOOTHILLS ARE MOST LIKELY. A WIDESPREAD INCH OF RAIN IS EXPECTED WITH LOCALIZED AMOUNTS OF SEVERAL INCHES POSSIBLE WHERE SLOW MOVING THUNDERSTORMS WITH ONE TO TWO INCH PER HOUR RAINFALL RATES DEVELOP. HEAVY RAIN MAY BE WIDESPREAD ENOUGH TO PRODUCE FLOODING ON LARGER CREEKS AND THE SOUTH PLATTE RIVER. FOR LATER IN THE WEEK AND THE WEEKEND THERE WILL STILL BE SOME RISK OF HEAVY RAINFALL...BUT THE FLOOD RISK WILL BE LOWER DUE TO SOME DRYING AND REDUCED THUNDERSTORM ACTIVITY. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MEIER SHORT TERM...BARJENBRUCH LONG TERM...GIMMESTAD AVIATION...MEIER HYDROLOGY...BARJENBRUCH/GIMMESTAD
Hazardous weather outlook, Jul 28, 10:16 AM MDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1016 AM MDT MON JUL 28 2014 COZ030>051-291630- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1016 AM MDT MON JUL 28 2014 ...HEAVY RAIN POSSIBLE TUESDAY AFTERNOON THROUGH WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL DEVELOP ACROSS THE AREA AGAIN TODAY. STORMS WILL FIRST DEVELOP OVER THE MOUNTAINS AND FOOTHILLS LATE THIS MORNING AND BECOME MORE WIDESPREAD DURING THE AFTERNOON. ON THE PLAINS...ISOLATED TO SCATTERED STORMS ARE EXPECTED TO DEVELOP BY MID TO LATE AFTERNOON. SOME STORMS WILL BE CAPABLE OF PRODUCING ONE INCH OF RAIN IN 20 TO 30 MINUTES. THE STRONGER OR SLOW MOVING STORMS MAY PRODUCE 2 INCHES OF RAIN IN AN HOUR OR LESS. THESE STORMS MAY PRODUCE SOME FLOODING...ESPECIALLY IN BURN SCARS OR URBAN AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS TUESDAY AFTERNOON AND CONTINUE MUCH OF WEDNESDAY. AREAS OF HEAVY RAIN ARE EXPECTED...WITH POTENTIAL FOR FLASH FLOODING. THE EXACT LOCATION AND TIMING OF THE HEAVIEST RAIN IS UNCERTAIN...BUT A LARGE AREA COULD RECEIVE OVER AN INCH OF RAIN WITH LOCALIZED AMOUNTS OF SEVERAL INCHES WHERE SLOW MOVING THUNDERSTORMS DEVELOP. THE GREATEST THREAT APPEARS TO BE IN THE FOOTHILLS AND ADJACENT PLAINS FROM NEAR CHEYENNE SOUTH TO PUEBLO. FROM THURSDAY INTO THE WEEKEND...SLIGHTLY WARMER AND DRIER CONDITIONS CAN BE EXPECTED...THOUGH TEMPERATURES WILL STILL BE BELOW NORMAL. THE CHANCES FOR THUNDERSTORMS WILL BE ON THE DECREASE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER...ANY REPORTS OF HEAVY RAINFALL WOULD BE APPRECIATED.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:11 PM MDT | Areal Flood Advisory | BOU | Douglas, Elbert | 94 min |
| Jul 27, 6:53 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe | 97 min |
| Jul 27, 11:06 PM MDT | Areal Flood Advisory | BOU | Lincoln | 114 min |
| Jul 28, 1:37 PM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 13 more | 52 hr |
| Jul 28, 3:50 PM MDT | Tornado Warning | BOU | Adams, Weld | 25 min |
| Jul 28, 4:02 PM MDT | Tornado Warning | BOU | Adams, Denver | 28 min |
| Jul 28, 4:20 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver | 3 hr |
| Jul 28, 4:38 PM MDT | Areal Flood Advisory | BOU | Adams | 2 hr |
| Jul 28, 5:22 PM MDT | Areal Flood Advisory | BOU | Adams | 113 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.